Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:48 PM
Unregistered
Guest
 
Posts: n/a
Default extreme side effects

My 7 yr old son has been taking Singular for nearly 5 months now. At first we realy thought it to be the BEST for preventative maintenance for his asthma and severe exczema. We read up on side effects, didnt notice anything for about a month so we thought we were in the clear. Slowly we started to get reports from his teacher at school noting disruptive behavor, we brushed it off as just a kid testing boundries. He then started sharing with us bizarre details of dreams he has been having, again we thought he was just being a typical imaginative kid. But the class disruptions got worse, the dreams more terrifying, he noted seeing "things" around him, he called them little ghosts. He seemed to wake up every morning still tired even though he was getting nearly 12 hours of sleep a night. Now for the past month he started getting nearly daily stomach cramps that last for the better part of the morning. We've ruled out diet, he doesnt eat sugar, he is very physicaly active, he is definately getting enough sleep our only conclusion is the Singular. Everything that he has been feeling/seeing seems to be in line with the extreme side effects listed on the Singular website. There are more side effects that he has been experiencing, I think that sometimes as parents we are too quick to disregard what our children are telling us. We are now taking him off Singular and will be tracking any changes in his behavour and sleeping habits. At this point I would rather have him using a nebulizer daily then live with a child who sometimes feels like a stranger in my home because of his mood swings and halluscinations.
Reply With Quote
  #2  
Old 10-05-2008, 08:25 PM
jenmar jenmar is offline
Junior Member
 
Join Date: Oct 2008
Posts: 11
Default

Please help us make others aware of what your son experienced by visiting our site www.parentsforsafety.org. We are a group of concerned parents committed to educating others about the possible side effects of this drug. We are conducting research and advocating for labeling changes and other reforms.
Reply With Quote
  #3  
Old 10-21-2012, 07:20 AM
Claudia Feitosa-Santana Claudia Feitosa-Santana is offline
Junior Member
 
Join Date: Oct 2012
Posts: 4
Default

Quote:
Originally Posted by jenmar View Post
Please help us make others aware of what your son experienced by visiting our site www.parentsforsafety.org. We are a group of concerned parents committed to educating others about the possible side effects of this drug. We are conducting research and advocating for labeling changes and other reforms.
My nephew is having side effects too. I am so worried. OMG. This is happening for years, and the doctor who prescribed Singulair had no idea of the horrible list of side effects. They don't come listed in the medication.
Reply With Quote
  #4  
Old 10-21-2012, 07:21 AM
Claudia Feitosa-Santana Claudia Feitosa-Santana is offline
Junior Member
 
Join Date: Oct 2012
Posts: 4
Default

Quote:
Originally Posted by Unregistered View Post
My 7 yr old son has been taking Singular for nearly 5 months now. At first we realy thought it to be the BEST for preventative maintenance for his asthma and severe exczema. We read up on side effects, didnt notice anything for about a month so we thought we were in the clear. Slowly we started to get reports from his teacher at school noting disruptive behavor, we brushed it off as just a kid testing boundries. He then started sharing with us bizarre details of dreams he has been having, again we thought he was just being a typical imaginative kid. But the class disruptions got worse, the dreams more terrifying, he noted seeing "things" around him, he called them little ghosts. He seemed to wake up every morning still tired even though he was getting nearly 12 hours of sleep a night. Now for the past month he started getting nearly daily stomach cramps that last for the better part of the morning. We've ruled out diet, he doesnt eat sugar, he is very physicaly active, he is definately getting enough sleep our only conclusion is the Singular. Everything that he has been feeling/seeing seems to be in line with the extreme side effects listed on the Singular website. There are more side effects that he has been experiencing, I think that sometimes as parents we are too quick to disregard what our children are telling us. We are now taking him off Singular and will be tracking any changes in his behavour and sleeping habits. At this point I would rather have him using a nebulizer daily then live with a child who sometimes feels like a stranger in my home because of his mood swings and halluscinations.
How is your son now? Is he back to his natural? I hope so.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Extreme Swelling Shauna Lantus 0 12-03-2005 06:00 AM
extreme fatigue Libby Aromasin 0 12-02-2005 06:00 AM
Hives, Extreme Itching Denise NovoLog 0 05-27-2005 05:00 AM
Extreme Burning Vickie Elidel 0 05-25-2005 05:00 AM
Side Effects Unregistered Strattera 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:22 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.